Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 71 No. 3 (2019)
Vol. 71 No. 3 (2019)
Published:
25.03.2019
Research articles
On the law of the iterated logarithm for the maximum scheme in Banach ideal spaces
K. S. Akbash, O. P. Makarchuk
303-309
PDF (Ukrainian)
On one inequality for the moduli of continuity of fractional order generated by semigroups of operators
S. I. Bezkryla, A. N. Nesterenko, A. V. Chaikovs'kyi
310-324
PDF (Ukrainian)
Multidimensional associated fractions with independent variables and multiple power series
D. I. Bodnar, R. I. Dmytryshyn
325-349
PDF (Ukrainian)
Strong summability of two-dimensional Vilenkin – Fourier series
U. Goginava
340-352
PDF
Almost coconvex approximation of continuous periodic functions
H. A. Dzyubenko
353-367
PDF (Ukrainian)
The Bojanov – Naidenov problem for functions with nonsymmetric restrictions on the highest derivative
V. A. Kofanov
368-381
PDF (Russian)
Geometric properties of metric spaces
V. I. Kuzmich
382-399
PDF (Ukrainian)
Z
∗
- semilocal modules and the proper class
R
S
E. Türkmen
400-411
PDF
Unicity theorems with truncated multiplicities of meromorphic mappings in several complex variables for few fixed targets
Hoang Ha Pham, Duc Quang Si
412-432
PDF
The Bojanov-Naidenov problem for the functions with non-symmetric restrictions on the oldest derivative
Володимир Олександрович Кофанов
368-381
Short communications
Differential operators specifying the solution of an elliptictype iterated equation
I. N. Aleksandrovich, M. V. Sidorov
433-440
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians